MathSciNet Relay Station
MathSciNet bibliographic data
MR978385 (91c:14013) 14C30 (14D05 14J15 32G20)
Carlson, James A. Hypersurface variations are maximal. II. Trans. Amer. Math. Soc. 323 (1991), no. 1, 177–196.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement